JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CORRIGENDUM TO "A REMARK ON ERGODICITY OF QUANTUM MARKOVIAN SEMIGROUPS" [Author's correction]
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CORRIGENDUM TO "A REMARK ON ERGODICITY OF QUANTUM MARKOVIAN SEMIGROUPS" [Author's correction]
Ko, Chul-Ki;
  PDF(new window)
 Keywords
 Language
English
 Cited by
 References
1.
F. Fagnola and R. Rebolledo, Algebraic conditions for convergence of a quantum markov semigroup to a steady state, Infin. Dimen. Anal. Quantum Probab. Rel. Top. 11 (2008), no. 3, 467–474